Vol. 4, No. 2, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
The Journal
About the Journal
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
$G$-theory of root stacks and equivariant $K\mkern-2mu$-theory

Ajneet Dhillon and Ivan Kobyzev

Orbital integrals and $K\mkern-2mu$-theory classes

Peter Hochs and Hang Wang

On derived categories of arithmetic toric varieties

Matthew Ballard, Alexander Duncan and Patrick McFaddin

$K\mkern-2mu$-theory of Hermitian Mackey functors, real traces, and assembly

Emanuele Dotto and Crichton Ogle

On the K-theory coniveau epimorphism for products of Severi–Brauer varieties

Nikita Karpenko and Eoin Mackall

Appendix: Eoin Mackall